Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the computation of unit groups and class groups of totally real quartic fields
HTML articles powered by AMS MathViewer

by J. Buchmann, M. Pohst and J. von Schmettow PDF
Math. Comp. 53 (1989), 387-397 Request permission


In this paper we describe the computation of a system of fundamental units and of the class group for each totally real quartic field $\mathcal {F}$ of discriminant less than ${10^6}$. Generating equations, integral bases, and the Galois groups for all those fields were recently given by Buchmann and Ford.
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 387-397
  • MSC: Primary 11Y40; Secondary 11R16, 11R27, 11R80
  • DOI:
  • MathSciNet review: 970698